# SDR ZW0A0102319

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT AT STA 1155, LONGERON 30 TO 29R, THE FORMER FOOT WAS CORRODED.  REPLACED PART PER SPM 6-70-01 USING PRINT 9936073.  INSTALLED HI-LOKS PER 51-30-5 AND RIVETS PER SRM 51-30-02.
